# SDR DXTA200803150

- Difficulty date: June 28, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 1,718 hours, 1,328 cycles
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Part time: 1,718 hours, 1,328 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, APPROX 60 KTS, LT ENG OIL PRESS DROPPED TO 0. LT LOW OIL PRESS LIGHT ILLUMINATED FOR 20 SEC & EXTINGUISHED. RAN ENG TO T/O POWER & PRESS DROPED TO 30 PSI. REMOVED LT ENG.  DONE IAW MM, 71-00-03, CHECKED OIL.  NO OIL IN SIGHT GLASS, MOTORED ENG FOR 20 SECONDS & RECHECKED OIL, NO OIL IN SIGHT GLASS.  SERVICED W/4 QUARTS, RAN ENG FOR 4 MINUTES AT CRUISE. CHECKED FOR EXTERNAL OIL LEAKS. NONE FOUND.  SHUTDOWN & CHECKED OIL.  OIL REMAINED GOOD.  RAN LT ENG AT CRUISE FOR 10 MINS.  OIL PRESS NORMAL, CHECKED FOR EXTERNAL LEAKS, NONE FOUND.  SHUTDOWN & CHECKED OIL.  OIL DROPPED.  SERVICED W/2 QUARTS.  DISCONNECTED GEARBOX BREATHER LINE, NO UNUSUAL OIL FOUND IN BREATHER.
